# SDR SWAA2017100616932

- Difficulty date: September 12, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE NR 2 SLAT LOWER SKIN AT ACTUATOR CRACKED.  REPAIRED NR 2 SLAT PER SRM.
